Doctor insights on:
Centroid Thyroid Medication Side Effects
Hyperthyroidism: There are no food that reverse hyperthyroidism or make it worse.
Went to ER thought tetanus dr said not the case stiffness in neck and jaw and muscle spasms all over. Doctor said probably related to medication side effects does this sound accurate?
Medications: First of all you are taking a lot of medicines. Do you really need all of them. Please check with your doctor. Hypothyroidism can only be controlled if enough thyroid medicine is prescribed. Please let me know how things go.
Epocrates: Epocrates is a reliable, current site for information about all prescription medications. If you believe you have side effects from a prescription medication you are taking, call your doctor and discuss it with him or her. Side effects may be very serious, minor, may go away with time, and so on. Talk to your treating physician.See 1 more doctor answer
Any specific group?: There are many different chronic pain medicines, and each one has advantages, side effects and risks. Some types of pain respond better to certain medicines than others. Any specific group (TCA, AED, Opioids)?
Yes: Increase of any medication, past the optimum dosing, can cause side effects. This includes blood pressure medications, cholesterol meds, antidepressants, antipsychotics, you name it. Too much of thyroid rx can basically cause you sxs of hyperthyroidism - jittery, anxious, heart palpitations, increase blood pressure, heat intolerancek elevated heart rate, loss of appetite, loss of weight, etc.
Depends: Best way to ease side effects is stop med. If has not helped with ha, don't take. There are many options for treatment of migraines. Discuss with your doctor.
More complicated: Don't know how one can tell which thyroxine tablets are best absorbed in a one individual, because of the complicating factors. If having trouble, one can save up some money and buy the name brand every time. Then, eat similar amounts and similar types of food near the time when thyroxine is taken, plus take it at the same time every day. Calcium, iron, antacids, etc., changes the absorption.See 1 more doctor answer
Depends: Many children who will develop tourette syndrome (ts) may first seem to have "typical" symptoms of adhd at age 6 or younger, which may result in their receiving stimulants. The average age of diagnosis of ts is about 8 years. Stimulants can unmask tics, so it may look like they are the cause. If vocal and motor tics continue even when the stimulant is stopped or start later, it is still ts.See 1 more doctor answer
What is the best approach to anxiety/ hypochondria? Scared of medication side effects. How long does therapy take to work?
I have a friend that has gout and is worried about the medication side effects, does anyone know the negative effects of allopurinol?
Drug combinations: There are too many possible drug interactions to list. Ask your pharmacist or your doctor to check for interactions between any and all of the drugs you are taking, including both prescription and non-prescription drugs.
Epocrates: Epocrates has been around for many years, and gives excellent information about all prescription medications, including side effects. Search epocrates, click on their web site, set up an account, and go from there. Physicians use this information every day for treating their patients. It is reliable.
Upset stomach: Generally osteoporosis medicines are well tolerated. The most commonly used are bisphosphonates taken by mouth. They most commonly cause heartburn. Intravenous bisphosphonates cause fever and muscle aches for 1-2 days in 30-40% of patients. Very rarely bisphosphonates are associated with jaw problems and fractures of the mid thigh bone. Teriparatide may cause nausea and muscle cramps.
What are some side effects when you stop taking your methimazole medication for thyroid problems?
Return of symptoms: If you stop methimazole, you might have return of the original symptoms prior to starting methimazole, that is, hyperthyroid symptoms such as: feeling nervous, fast heartbeat, weight loss, feeling hot, trouble sleeping, feeling anxious, sweating heavily, muscle weakness, increased appetite, frequent bowel movement...
Chronic pain medication side effects, after getting prescribed tramadol and codeine. Is it normal to feel 'hung over' the day after taking them?
I have ADHD and the medication side effects are beggining to give me tics/tourrettes. Should I stop?
- Talk to a doctor online
- Centroid medication for thyroid
- Thyroid medication and side effects
- Side effects of thyroid medications
- Thyroid medication side effects
- Armour thyroid medication side effects
- American ginseng its side effects with thyroid medication
- What are the side effects of a thyroid medication overdose?
- Side effects of herbal medications
- Centroid for thyroid